# SDR DU4R2021062300079

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737-300
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L/H WING #3 FLAP FAIRING HAS TWO CRACKED INTERNAL "L" ANGLES.  S/O 660006 N/R 38745
